Differentiability of a convex semigroup on IRm.

G. Rodé

Semigroup forum (1983)

  • Volume: 26, page 317-322
  • ISSN: 0037-1912; 1432-2137/e

How to cite


Rodé, G.. "Differentiability of a convex semigroup on IRm.." Semigroup forum 26 (1983): 317-322. <http://eudml.org/doc/134613>.

author = {Rodé, G.},
journal = {Semigroup forum},
keywords = {convex operators; nonlinear semigroups},
pages = {317-322},
title = {Differentiability of a convex semigroup on IRm.},
url = {http://eudml.org/doc/134613},
volume = {26},
year = {1983},

AU - Rodé, G.
TI - Differentiability of a convex semigroup on IRm.
JO - Semigroup forum
PY - 1983
VL - 26
SP - 317
EP - 322
KW - convex operators; nonlinear semigroups
UR - http://eudml.org/doc/134613
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.